# SDR AALA2020072199005

- Difficulty date: July 18, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 61,351 hours, 29,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1230
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 51,609 hours, 31,525 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 1C EMERGENCY EXIT LIGHT OUT. REPLACED FWD POWER SUPPLY UNIT ON JOB CARD 26L20025001/013
